# SDR SWAA990847

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27842
- Engine: Ge CFM56*
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P06
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

TRIED TO SET CLIMB POWER, (CDU N1 LIMIT 99.5 PERCENT) NR 1 ENG GOT A STRONG AIRFRAME VIBRATION ANYTIME PWR WAS ADVANCED PAST 93 PERCENT N1, NO MOVEMENT IN EITHER VIBRATION GAUGE.  INSPECTED AIRCRAFT, AND NO DEFECTS NOTED.  REMOVED AND REPLACED HMU, LKS AND OPS CHECKED GOOD PER MM.
